# SDR SWAA2020092111231

- Difficulty date: August 9, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727b-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727B TO BS 807 LBL 19 AND WL 154 .5 AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE LOC BETWEEN BS 727B TO 847 LBL 19 AND WL 154.5 AFT CARGO COMPARTMENT, IAW B737-700 SRM 51-10-02 PAR 9 DWG 146A7500 REV 0 AND REPAIRED IAW B737- 700 SRM 53-00-53-2R-6 REP 6 (SPLICE REPAIR).
